Alert archive / Nevada / High Wind Warnings in 2009
High Wind Warning 11, NWS Las Vegas, NV
NWS Las Vegas, NV issued this high wind warning at Sep 29, 2009, 3:50 AM PDT for Inyo County, California; Clark County, Lincoln County, Nye County, Nevada. It took effect at Sep 29, 2009, 12:00 PM PDT. It was in force for 16 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 29, 2009, 3:50 AM PDT (10:50 UTC)
- In effect from
- Sep 29, 2009, 12:00 PM PDT
- Expired
- Sep 30, 2009, 4:00 AM PDT
- In force
- 16 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 182 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 3:30 PM PDT | NON-TSTM WND GST 62 | 1 S Mercury, NV | THE MERCURY A23 MESONET SITE REPORTED A PEAK WIND GUST OF 62 MPH FROM THE SOUTH SOUTHWEST. WINDS OF 58 MPH OR GREATER WERE RECORDED 145 PM AND 445 PM. |
| Sep 30, 1:30 AM PDT | NON-TSTM WND GST 75 | Desert Nwr Raws, NV | DESERT NWR RAWS RECORDED A 75 MPH WIND GUST FROM THE WEST SOUTHWEST. |
| Sep 30, 2:34 AM PDT | NON-TSTM WND GST 71 | Red Rock Canyon Raws, NV | RED ROCK CANYON RAWS MEASURED A WIND GUST OF 71 MPH FROM THE WEST SOUTHWEST. SUSTAINED WINDS OF 43 MPH WERE ALSO CLOCKED. |
| Sep 30, 3:34 AM PDT | NON-TSTM WND GST 72 | Red Rock Canyon Raws, NV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 00:00Z, 10.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5805 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 291050 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 350 AM PDT TUE SEP 29 2009 ...STRONG WINDS WILL OCCUR ACROSS THE MOJAVE DESERT AND THE SOUTHERN GREAT BASIN TODAY AND TONIGHT... .AS AN EXTREMELY STRONG LOW PRESSURE SYSTEM MOVES IN FROM THE NORTHWEST STRONG AND GUSTY WINDS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE NIGHT ACROSS THE ENTIRE FORECAST AREA. THE STRONGEST WINDS WILL OCCUR FROM DOWNSLOPE CONDITIONS ALONG EAST FACING SLOPES OF THE SOUTHERN SIERRA AND THE SPRING MOUNTAINS AND SHEEP RANGE IN SOUTHERN NEVADA. NVZ018-019-291900- /O.UPG.KVEF.HW.A.0007.090929T1900Z-090930T1400Z/ /O.NEW.KVEF.HW.W.0011.090930T0400Z-090930T1100Z/ /O.EXB.KVEF.WI.Y.0037.090929T1900Z-090930T0400Z/ SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING...THE TOWN OF MT CHARLESTON 350 AM PDT TUE SEP 29 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PDT WEDNESDAY FOR THE SPRING MOUNTAINS...RED ROCK CANYON AND SHEEP RANGE. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. THESE REPLACE THE HIGH WIND WATCH PREVIOUSLY IN EFFECT. SOUTHWEST WINDS GUSTING BETWEEN 40 AND 50 MPH WILL DEVELOP THIS AFTERNOON. WINDS WILL INCREASE SIGNIFICANTLY THIS EVENING AND CONTINUE OVERNIGHT WITH GUSTS OVER 60 MPH EXPECTED IN RED ROCK CANYON AND THE LOWER EAST FACING SLOPES OF OF THE SPRING MOUNTAINS. THIS MAY IMPACT SECTIONS OF SUMMERLIN AND OTHER NEIGHBORHOODS THAT ARE LOCATED NEAR THE FOOTHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ519-520-291900- /O.UPG.KVEF.HW.A.0007.090929T1900Z-090930T1400Z/ /O.NEW.KVEF.HW.W.0011.090929T1900Z-090930T1100Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 350 AM PDT TUE SEP 29 2009 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 4 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND WARNING FOR THE EASTERN SIERRA SLOPES AND OWENS VALLEY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PDT WEDNESDAY. THIS REPLACES THE HIGH WIND WATCH PREVIOUSLY IN EFFECT. STRONG DOWNSLOPE WINDS WILL OCCUR ALONG THE EASTERN SIERRA SLOPES AND THE WESTERN FOOTHILLS OF THE OWENS VALLEY THIS AFTERNOON THROUGH TONIGHT. WEST WINDS GUSTING OVER 60 MPH ARE EXPECTED...ESPECIALLY THROUGH THE WEST TO EAST CANYONS OF THE SIERRA SLOPES. MOTORISTS ALONG HIGHWAY 395 SHOULD BE AWARE THAT STRONG AND GUSTY CROSSWINDS MAY BE ENCOUNTERED DURING THE WARNING PERIOD. THESE CONDITIONS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ AZZ001>003-036-CAZ521>524-527-NVZ014>017-020>022-291900- /O.EXT.KVEF.WI.Y.0037.090929T1900Z-090930T1100Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...KINGMAN... GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE...NEEDLES...BEATTY...GOLDFIELD... SILVER PEAK...DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 350 AM PDT TUE SEP 29 2009 /350 AM MST TUE SEP 29 2009/ ...WIND ADVISORY NOW IN EFFECT FROM NOON PDT /NOON MST/ TODAY TO 4 AM PDT /4 AM MST/ WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON PDT /NOON MST/ TODAY TO 4 AM PDT /4 AM MST/ WEDNESDAY FOR MUCH OF SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE MOJAVE DESERT IN SOUTHEAST CALIFORNIA. WIDESPREAD SOUTHWEST WINDS GUSTING BETWEEN 40 AND 50 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE MUCH OF THE NIGHT BEFORE DECREASING AND BECOMING NORTHWEST EARLY WEDNESDAY MORNING. AREAS OF BLOWING DUST WILL OCCUR AND COULD REDUCE VISIBILITY NEAR FAVORABLE AREAS SUCH AS DRY LAKE BEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. && $$ CAZ525-526-291900- /O.EXT.KVEF.WI.Y.0037.090929T1900Z-090930T1600Z/ MORONGO BASIN-CADIZ BASIN- INCLUDING THE CITIES OF...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 350 AM PDT TUE SEP 29 2009 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 9 AM PDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 9 AM PDT WEDNESDAY FOR THE DESERTS OF SOUTHERN SAN BERNARDINO COUNTY... SOUTHWEST WINDS GUSTING OVER 40 MPH WILL DEVELOP THIS AFTERNOON THEN BECOME NORTHWEST TONIGHT THROUGH EARLY WEDNESDAY MORNING. AREAS OF BLOWING DUST WILL OCCUR AND COULD REDUCE VISIBILITY NEAR FAVORABLE AREAS SUCH AS DRY LAKE BEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JA
3 follow-up statements
000 WWUS75 KVEF 292107 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 207 PM PDT TUE SEP 29 2009 ...STRONG WINDS WILL OCCUR ACROSS THE MOJAVE DESERT AND THE SOUTHERN GREAT BASIN FOR THE REST OF THE AFTERNOON AND TONIGHT... .AN EXTREMELY STRONG LOW PRESSURE SYSTEM IS MOVING IN FROM THE NORTHWEST AND HAS CAUSED STRONG AND GUSTY WINDS TO DEVELOP THIS AFTERNOON. THESE WINDS WILL CONTINUE THROUGH THE NIGHT ACROSS THE ENTIRE FORECAST AREA...WITH THE STRONGEST WINDS OCCURRING FROM DOWNSLOPE CONDITIONS ALONG EAST FACING SLOPES OF THE SOUTHERN SIERRA...THE SPRING MOUNTAINS...AND SHEEP RANGE IN SOUTHERN NEVADA. NVZ018-019-300400- /O.CON.KVEF.HW.W.0011.090930T0400Z-090930T1100Z/ /O.CON.KVEF.WI.Y.0037.000000T0000Z-090930T0400Z/ SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING...THE TOWN OF MT CHARLESTON 207 PM PDT TUE SEP 29 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE SPRING MOUNTAINS...THE SHEEP RANGE...AND RED ROCK CANYON UNTIL IT IS REPLACED BY A HIGH WIND WARNING. THE HIGH WIND WARNING WILL BE IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PDT WEDNESDAY FOR THE SPRINGS MOUNTAINS...THE SHEEP RANGE...AND RED ROCK CANYON. SOUTHWEST WINDS GUSTING BETWEEN 40 AND 50 MPH HAVE DEVELOPED THIS AFTERNOON WITH GUSTS UP TO 45 MPH AT RED ROCK CANYON AND 44 MPH AT KYLE CANYON. WINDS WILL INCREASE SIGNIFICANTLY THIS EVENING AND CONTINUE OVERNIGHT WITH GUSTS OVER 60 MPH EXPECTED IN RED ROCK CANYON AND THE LOWER EAST FACING SLOPES OF THE SPRING MOUNTAINS. THIS MAY IMPACT SECTIONS OF SUMMERLIN AND OTHER NEIGHBORHOODS THAT ARE LOCATED NEAR THE WESTERN FOOTHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ519-520-300400- /O.CON.KVEF.HW.W.0011.000000T0000Z-090930T1100Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 207 PM PDT TUE SEP 29 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PDT WEDNESDAY FOR THE EASTERN SIERRA SLOPES AND THE OWENS VALLEY. STRONG DOWNSLOPE WINDS WILL OCCUR ALONG THE EASTERN SIERRA SLOPES AND THE WESTERN FOOTHILLS OF THE OWENS VALLEY FOR THE REST OF THE AFTERNOON THROUGH THIS EVENING. WEST WINDS GUSTING OVER 60 MPH ARE EXPECTED...ESPECIALLY THROUGH THE WEST TO EAST CANYONS OF THE SIERRA SLOPES. MOTORISTS ALONG HIGHWAY 395 SHOULD BE AWARE THAT STRONG AND GUSTY CROSSWINDS MAY BE ENCOUNTERED DURING THE WARNING PERIOD. THESE CONDITIONS WILL MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ AZZ001>003-036-CAZ521>524-527-NVZ014>017-020>022-300400- /O.CON.KVEF.WI.Y.0037.000000T0000Z-090930T1100Z/ NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...KINGMAN... GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS... VALENTINE...WIKIEUP...FURNACE CREEK...STOVEPIPE WELLS... SHOSHONE...TECOPA...BARSTOW...DAGGETT...FT IRWIN...BAKER... MOJAVE NATIONAL PRESERVE...NEEDLES...BEATTY...GOLDFIELD... SILVER PEAK...DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY... HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI 207 PM PDT TUE SEP 29 2009 /207 PM MST TUE SEP 29 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT /4 AM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT /4 AM MST/ WEDNESDAY FOR MUCH OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND THE MOJAVE DESERT IN SOUTHEAST CALIFORNIA. WIDESPREAD SOUTHWEST WINDS GUSTING BETWEEN 40 AND 50 MPH ARE BEGINNING TO DEVELOP THIS AFTERNOON...WITH AN AUTOMATED WEATHER SENSOR AT DESERT ROCK MEASURING A WIND GUST OF 44 MPH. THESE WINDS WILL CONTINUE MUCH OF THE NIGHT BEFORE DECREASING AND BECOMING NORTHWEST EARLY WEDNESDAY MORNING. AREAS OF BLOWING DUST WILL OCCUR AND COULD REDUCE VISIBILITY NEAR FAVORABLE AREAS SUCH AS DRY LAKE BEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. && $$ CAZ525-526-300400- /O.CON.KVEF.WI.Y.0037.000000T0000Z-090930T1600Z/ MORONGO BASIN-CADIZ BASIN- INCLUDING THE CITIES OF...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 207 PM PDT TUE SEP 29 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY FOR THE DESERTS OF SOUTHERN SAN BERNARDINO COUNTY. SOUTHWEST WINDS GUSTING OVER 40 MPH WILL DEVELOP LATER THIS AFTERNOON AND THEN BECOME NORTHWEST EARLY WEDNESDAY MORNING. AREAS OF BLOWING DUST WILL OCCUR AND COULD REDUCE VISIBILITY NEAR FAVORABLE AREAS SUCH AS DRY LAKE BEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LINDAMAN
000 WWUS75 KVEF 300421 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 921 PM PDT TUE SEP 29 2009 ...STRONG WINDS WILL OCCUR ACROSS THE SOUTHERN GREAT BASIN AND NORTHWEST ARIZONA THE REST OF TONIGHT... .AN EXTREMELY STRONG LOW PRESSURE SYSTEM OVER WESTERN NEVADA WILL CONTINUE EAST ACROSS THE NORTHERN GREAT BASIN TONIGHT. STRONG AND GUSTY WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHERN NEVADA AND NORTHWEST ARIZONA. LOCALIZED STRONG DOWNSLOPE WINDS ARE STILL POSSIBLE IN THE LEE OF THE SPRING MOUNTAINS LATER TONIGHT. STRONG DOWNSLOPE WINDS DID NOT MATERIALIZE IN INYO COUNTY NOR HAVE WINDS EXCEEDED WIND ADVISORY CRITERIA ACROSS THE HIGH DESERT OF SAN BERNARDINO COUNTY. THE HIGH WIND WARNING AND WIND ADVISORY ARE CANCELLED FOR THOSE COUNTIES. CAZ519-520-300530- /O.CAN.KVEF.HW.W.0011.000000T0000Z-090930T1100Z/ EASTERN SIERRA SLOPES-OWENS VALLEY- INCLUDING THE CITIES OF...ASPENDELL...MT WHITNEY...BISHOP... INDEPENDENCE...LONE PINE 921 PM PDT TUE SEP 29 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE HIGH WIND WARNING. STRONG DOWNSLOPE WINDS DID NOT MATERIAL BELOW CANYON OPENINGS ALONG THE EAST SLOPE OF THE SOUTHERN SIERRA DURING THE LATE AFTERNOON AND EARLY EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. A COLD FRONT WILL SWEEP SOUTHEAST ACROSS INYO COUNTY LATER THIS EVENING WITH NORTHWEST WINDS BETWEEN 15 AND 25 MPH. $$ NVZ018-019-301100- /O.CAN.KVEF.WI.Y.0037.000000T0000Z-090930T0400Z/ /O.CON.KVEF.HW.W.0011.000000T0000Z-090930T1100Z/ SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING...THE TOWN OF MT CHARLESTON 921 PM PDT TUE SEP 29 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PDT WEDNESDAY FOR THE SPRING MOUNTAINS AND SHEEP RANGE. THERE HAS BEEN A SLIGHT DECREASE IN WINDS ACROSS THE HIGHER ELEVATIONS OF SOUTHERN NEVADA THIS EVENING. HOWEVER...SOUTHWEST WIND GUSTS OVER 60 MPH ARE POSSIBLE LATER TONIGHT IN RED ROCK CANYON AND THE LOWER EAST FACING SLOPES OF THE SPRING MOUNTAINS. THIS MAY IMPACT SECTIONS OF SUMMERLIN AND OTHER NEIGHBORHOODS THAT ARE LOCATED NEAR THE WESTERN FOOTHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE. && $$ AZZ002-CAZ521>524-527-300530- /O.CAN.KVEF.WI.Y.0037.000000T0000Z-090930T1100Z/ LAKE HAVASU AND FORT MOHAVE-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...FURNACE CREEK... STOVEPIPE WELLS...SHOSHONE...TECOPA...BARSTOW...DAGGETT... FT IRWIN...BAKER...MOJAVE NATIONAL PRESERVE...NEEDLES 921 PM PDT TUE SEP 29 2009 /921 PM MST TUE SEP 29 2009/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY. SUSTAINED WINDS GREATER THAN 30 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE NOT EXPECTED TO BE WIDESPREAD ACROSS THE HIGH DESERT OF SAN BERNARDINO COUNTY...EASTERN INYO COUNTY AND THE LOWER COLORADO RIVER VALLEY TONIGHT. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED THE REST OF TONIGHT. THE WIND WILL SHIFT TO A NORTHWEST DIRECTION LATE TONIGHT THROUGH WEDNESDAY. $$ CAZ525-526-300530- /O.CAN.KVEF.WI.Y.0037.000000T0000Z-090930T1600Z/ MORONGO BASIN-CADIZ BASIN- INCLUDING THE CITIES OF...MORONGO VALLEY...YUCCA VALLEY... JOSHUA TREE...TWENTYNINE PALMS 921 PM PDT TUE SEP 29 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY. SUSTAINED WINDS GREATER THAN 30 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE NOT EXPECTED TO BE WIDESPREAD ACROSS THE HIGH DESERT OF SAN BERNARDINO COUNTY AND THE LOWER COLORADO RIVER VALLEY TONIGHT. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED THE REST OF TONIGHT. THE WIND WILL SHIFT TO A NORTHWEST DIRECTION WEDNESDAY. $$ AZZ001-003-036-NVZ014>017-020>022-301100- /O.EXT.KVEF.WI.Y.0037.000000T0000Z-090930T1100Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP... BEATTY...GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE... PANACA...HIKO...ALAMO...RACHEL...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 921 PM PDT TUE SEP 29 2009 /921 PM MST TUE SEP 29 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT /4 AM MST/ WEDNESDAY... THE WIND ADVISORY REMAINS N EFFECT UNTIL 4 AM PDT /4 AM MST/ WEDNESDAY FOR SOUTHERN NEVADA AND NORTHWEST ARIZONA. WIDESPREAD SOUTHWEST WINDS GUSTING BETWEEN 40 AND 50 MPH WILL CONTINUE MUCH OF THE NIGHT BEFORE DECREASING AND BECOMING NORTHWEST WEDNESDAY MORNING. AREAS OF BLOWING DUST WILL OCCUR AND COULD REDUCE VISIBILITY NEAR FAVORABLE AREAS SUCH AS DRY LAKE BEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. && $$ PIERCE
000 WWUS75 KVEF 301059 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 359 AM PDT WED SEP 30 2009 NVZ018-019-301200- /O.EXP.KVEF.HW.W.0011.000000T0000Z-090930T1100Z/ SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING...THE TOWN OF MT CHARLESTON 359 AM PDT WED SEP 30 2009 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM PDT EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 4 AM PDT EARLY THIS MORNING FOR ROCK CANYON...THE SPRING MOUNTAINS AND SHEEP RANGE. RECENT REPORTS FROM AUTOMATED SENSORS INDICATED WIND SPEEDS WERE DECREASING EARLY THIS MORNING WITHIN RED ROCK CANYON...THE SPRING MOUNTAINS AND SHEEP RANGE. A PEAK GUST OF 72 MPH WAS RECORDED NEAR THE RED ROCK CANYON VISITORS CENTER SHORTLY AFTER 230 AM PDT. WEST TO NORTHWEST WINDS 15 TO 25 MPH...AND GUSTS UP TO 35 MPH CAN BE EXPECTED THIS MORNING. $$ AZZ001-003-036-NVZ014>017-020>022-301200- /O.EXP.KVEF.WI.Y.0037.000000T0000Z-090930T1100Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- INCLUDING THE CITIES OF...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY... HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP... BEATTY...GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE... PANACA...HIKO...ALAMO...RACHEL...MESQUITE...OVERTON...MOAPA... PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY... LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN... SEARCHLIGHT...CAL-NEV-ARI 359 AM PDT WED SEP 30 2009 /359 AM MST WED SEP 30 2009/ ...WIND ADVISORY WILL EXPIRE AT 4 AM PDT /4 AM MST/ EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 4 AM PDT /4 AM MST/ EARLY THIS MORNING FOR SOUTHERN NEVADA AND NORTHWEST ARIZONA. AUTOMATED SENSORS INDICATED WIND GUSTS WERE GENERALLY BELOW 40 MPH ACROSS MOST OF THE AREA. WINDS WILL SHIFT FROM SOUTHWEST TO NORTHWEST THIS MORNING WITH SPEEDS BETWEEN 15 AND 25 MPH AND GUSTS UP TO 35 MPH. $$ JA
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this high wind warning went out at Sep 28, 8:55 PM PDT, 6 hours 55 minutes earlier.
Area forecast discussion, Sep 28, 8:55 PM PDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
855 PM PDT MON SEP 28 2009
.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL IMPACT THE AREA
TUESDAY BRINGING GUSTY WINDS...UNSETTLED WEATHER...AND MUCH COOLER
TEMPERATURES. HIGH TEMPERATURES WILL DROP 15 TO 20 DEGREES BETWEEN
TUESDAY AND WEDNESDAY. MOISTURE WILL BE LIMITED AND ANY SHOWERS WILL
MAINLY BE CONFINED TO THE SOUTHERN SIERRA AND THE MOUNTAINS OF SOUTH
CENTRAL NEVADA AND NORTHWEST ARIZONA.
&&
.UPDATE...HIGH LEVEL CLOUD COVER HAS PROGRESSED FARTHER NORTHEAST
THAN ORIGINALLY ANTICIPATED. HAVE THEREFORE DECREASED CLOUD COVER
OVERNIGHT ACROSS SOUTHERN NEVADA...NORTHWESTERN ARIZONA AND EASTERN
CALIFORNIA. ALSO HAVE REMOVED THE CHANCE OF PRECIPITATION IN THE
EASTERN SIERRA SLOPES FOR TONIGHT AS THERE IS VERY LITTLE EVIDENCE
SUPPORTING PRECIPITATION OCCURRENCE. THE FORECAST THEREAFTER LOOKS
SOUND SO NO FURTHER UPDATES NEEDED. -LABELLE-
&&
.AVIATION...FOR MCCARRAN...WINDS WILL DECREASE SOMEWHAT THIS EVENING
AS THEY BECOME LESS GUSTY...BUT GUSTS UP TO 35 KTS ARE LIKELY
TOMORROW AS A STRONG LOW PRESSURE SYSTEM CONTINUES TO APPROACH FROM
THE WEST. THE FRONT IS EXPECTED TO PASS THROUGH LATE TUESDAY NIGHT
INTO EARLY WEDNESDAY MORNING...WHICH WILL SHIFT WINDS TO THE
NORTHWEST. IF TIMING OF FRONTAL PASSAGE TRENDS CLOSER TO LATE
AFTERNOON TUESDAY...WINDS WILL BE VERY STRONG AT PASSAGE...WITH
GUSTS NEAR 45KTS POSSIBLE BRIEFLY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A LOW PRESSURE SYSTEM APPROACHING THE AREA WILL RESULT
IN GUSTS OF 30-40 KTS TUESDAY AND TUESDAY NIGHT. SOUTHWESTERLY WINDS
AHEAD OF THE FRONT WILL SHIFT TO THE NORTHWEST AFTER PASSAGE...WITH
APPROXIMATE FRONTAL PASSAGE TIMES AS FOLLOWS: KBIH 29/23Z...KTPH
30/04Z...KLAS 30/10Z. A FEW SHOWERS ARE POSSIBLE TUESDAY AFTERNOON
AND EVENING ACROSS LINCOLN COUNTY AND OVER THE SOUTHERN SIERRA
NEVADA. -LABELLE-
&&
.PREVIOUS DISCUSSION...215 PM PDT MON SEP 28...TODAY THROUGH
WEDNESDAY...LOW PRESSURE IS LOCATED JUST OFF THE COAST OF BRITISH
COLUMBIA. ECMWF AND GFS REMAIN IN GOOD AGREEMENT WITH THE
TIMING...WHILE THE NAM STILL LAGS BEHIND A BIT. THE FORECAST WILL
CONTINUE TO BE BASED ON THE GFS AND ECMWF SOLUTIONS FOR THE SHORT
TERM. TEMPERATURES WILL DROP BETWEEN 15 TO 20 DEGREES FROM TUESDAY
TO WEDNESDAY AS LOW PRESSURE TREKS THROUGH THE CWA. SOUTHWEST WINDS
WILL BEGIN TO PICK UP THIS EVENING...WITH THE TROUGH AXIS EXPECTED
TO MAKE ITS WAY ACROSS SOUTHERN CALIFORNIA TUESDAY AFTERNOON. A
PARAMETER TO NOTE IS THE 700MB TEMPERATURE GRADIENT ON THE
GFS...WITH A GRADIENT OF 14 DEGREES BETWEEN TONOPAH AND LAS VEGAS ON
WEDNESDAY AT 6Z. WITH THIS STRONG TEMPERATURE GRADIENT WINDS SHOULD
MEET ADVISORY CRITERIA...AND MAY BE NEAR WIND WARNING CRITERIA. IN
GENERAL WINDS WILL INCREASE OVERNIGHT AND BECOME THE STRONGEST
TUESDAY AFTERNOON...WHEN SUSTAINED WINDS BETWEEN 20 TO 30 MPH AND
WIND GUSTS OVER 40 MPH WILL MATERIALIZE IN SOME AREAS. A WIND
ADVISORY IS IN EFFECT FOR THE ENTIRE CWA STARTING IN THE AFTERNOON
TUESDAY THROUGH WEDNESDAY MORNING...BUT WILL KEEP AN EYE OUT FOR ANY
INDICATIONS OF A FURTHER INCREASE IN THE 700 MB TEMPERATURE
GRADIENT. ANOTHER IMPACT FROM THE INCOMING LOW PRESSURE SYSTEM IS
THE POTENTIAL FOR DOWNSLOPE WINDS IN THE SIERRA AND THE SPRING
MOUNTAINS. A HIGH WIND WATCH IS IN PLACE FOR BOTH LOCATIONS FOR
TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING.
.LONG TERM...MODELS REMAIN IN RELATIVELY GOOD AGREEMENT FOR THE
PERIOD BEGINNING WEDNESDAY EVENING. IN THE WAKE OF THE LOW PRESSURE
SYSTEM....NORTHERLY SURFACE WINDS AND BELOW NORMAL TEMPERATURES WILL
PERSIST THROUGH FRIDAY AS HIGH PRESSURE BUILDS AT THE SURFACE NORTH
OF THE FORECAST AREA. TEMPERATURES WILL REBOUND SLIGHTLY EARLY THIS
WEEKEND...BUT ANOTHER STRONG LOW PRESSURE SYSTEM IS PROGGED TO DROP
DOWN ACROSS THE WESTERN CONUS SUNDAY AND MONDAY...RESULTING IN
ANOTHER ROUND OF WINDY CONDITIONS AND TEMPERATURES WELL BELOW
NORMAL. THE LATEST MODEL GUIDANCE INDICATES H500 HEIGHTS 20 TO 25DM
BELOW NORMAL /ABOUT 3 STANDARD DEVIATIONS BELOW NORMAL/ AND H700
WINDS AS HIGH AS 50KTS BY THE BEGINNING OF NEXT WEEK. IF THESE PROGS
VERIFY...WILL DEFINITELY BE LOOKING AT ADVISORY AND/OR WARNING LEVEL
WINDS AT SOME POINT EARLY NEXT WEEK.
&&
.FIRE WEATHER....A STRONG LOW PRESSURE SYSTEM WILL BE MOVING
ACROSS THE GREAT BASIN LATE TUESDAY AND THEN IT WILL SHIFT INTO THE
ROCKIES WEDNESDAY. THIS WILL RESULT IN AN INCREASE WINDS ACROSS THE
AREA WITH LOCALLY BREEZY CONDITIONS THIS AFTERNOON...THEN WIDESPREAD
GUSTY WINDS TUESDAY INTO TUESDAY NIGHT. WIND GUSTS WILL LIKELY
EXCEED 40 MPH ACROSS MUCH OF THE REGION TUESDAY AFTERNOON AND
CONTINUE INTO EARLY WEDNESDAY. IN ADDITION RELATIVE HUMIDITY VALUES
ARE EXPECTED TO BE AT OR BELOW 15 PERCENT OVER MUCH OF THE AREA
TUESDAY AFTERNOON AND INTO THE EVENING HOURS. THIS COMBINATION OF
LOW RELATIVE HUMIDITY VALUES...GUSTY WINDS...IN ADDITION TO DRY
FUELS WILL LIKELY CREATE CRITICAL FIRE CONDITIONS...THUS A RED FLAG
WARNING HAS BEEN ISSUED FOR TUESDAY AFTERNOON AND EVENING.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR NVZ018-019.
RED FLAG WARNING FROM NOON TUESDAY TO 1 AM PDT WEDNESDAY FOR
NVZ460>462-465-466.
WIND ADVISORY FROM NOON TUESDAY TO 7 AM PDT WEDNESDAY FOR
NVZ014>017-020>022.
AZ...RED FLAG WARNING FROM NOON TUESDAY TO 1 AM MST WEDNESDAY FOR
AZZ101-102.
WIND ADVISORY FROM NOON TUESDAY TO 7 AM MST WEDNESDAY FOR
AZZ001>003-036.
CA...HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR CAZ519-520.
RED FLAG WARNING FROM NOON TUESDAY TO 1 AM PDT WEDNESDAY FOR
CAZ226>229.
WIND ADVISORY FROM NOON TUESDAY TO 7 AM PDT WEDNESDAY FOR
CAZ521>527.
&&
LINDAMAN/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Sep 28, 5:26 AM PDT, 22 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 526 AM PDT MON SEP 28 2009 AZZ001>003-036-CAZ519>527-NVZ014>022-290700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 526 AM PDT MON SEP 28 2009 /526 AM MST MON SEP 28 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD SOUTHWEST WINDS GUSTING 35 TO 45 MPH WILL DEVELOP TUESDAY THROUGH TUESDAY NIGHT AS A STRONG PACIFIC STORM SWINGS ACROSS THE GREAT BASIN. THESE STRONG WINDS WILL LIKELY COMBINE WITH LOW RELATIVE HUMIDITY TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS MUCH OF THE REGION TUESDAY AFTERNOON AND EVENING. A FIRE WEATHER WATCH IS IN EFFECT...SEE THE LATEST FIRE WEATHER MESSAGE FOR ADDITIONAL DETAILS. STRONG DOWNSLOPE WINDS ARE LIKELY ALONG THE EAST SLOPES OF THE SOUTHERN SIERRA TUESDAY AFTERNOON AND EVENING. A HIGH WIND WATCH IS IN EFFECT FOR THE EASTERN SIERRA SLOPES AND THE OWENS VALLEY. CONDITIONS ARE ALSO FAVORABLE FOR DOWNSLOPE WINDS ON THE EAST FACING SLOPES OF THE SPRING MOUNTAINS OF SOUTHERN NEVADA TUESDAY NIGHT. GUSTY WINDS WILL SHIFT FROM SOUTHWEST TO NORTH TUESDAY NIGHT AND EARLY WEDNESDAY BEHIND A COLD FRONT THAT WILL SWEEP ACROSS THE REGION AND BRING A DRAMATIC DROP IN TEMPERATURES. WINDS WILL GRADUALLY DECREASE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JA
Nearby
High Wind Warnings in Nevada, 2009High Wind Warnings in California, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.